American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Ralf Köhl (né Gramlich) and Stefan Witzel. The sphericity of the Phan geometries of type $B_n$ and $C_n$ and the Phan-type theorem of type $F_4$. Trans. Amer. Math. Soc. 365 (2013) 1577-1602.
Abstract, references, and article information
View Article: PDF

[2] Donald G. James. Conjugacy classes of $SU(h,\mathcal O_S)$ in $SL(2,\mathcal O_S)$. Trans. Amer. Math. Soc. 351 (1999) 825-835. MR 1451605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] L. Ya. Vulakh. Higher-dimensional analogues of Fuchsian subgroups of ${\rm PSL}(2,\germ o)$ . Trans. Amer. Math. Soc. 337 (1993) 947-963. MR 1145965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Donald G. James. Orbits in unimodular Hermitian lattices . Trans. Amer. Math. Soc. 332 (1992) 849-860. MR 1089419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hironori Onishi. Conjugacy problem in ${\rm GL}\sb 2({\bf Z}[\sqrt{-1}])$ and units of quadratic extensions of ${\bf Q}(\sqrt{-1})$ . Trans. Amer. Math. Soc. 293 (1986) 83-98. MR 814914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter P. Andre. $k$-regular elements in semisimple algebraic groups . Trans. Amer. Math. Soc. 201 (1975) 105-124. MR 0357637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1